| Model Number |
6371 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.D10 therapy date for leads is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient¿s therapy strength was decreasing on its own.X-ray imaging revealed the leads had disconnected from the extensions.As such, surgical intervention took place wherein the extensions were explanted and replaced to address the issue.Therapy was restored post op.